# SDR QMLA2019010719002

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N730CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6967
- Aircraft time: 1,961 hours, 9,365 cycles
- Engine: Tmeca ARRIEL2C
- Engine time: 1,961 hours, 3,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 365A72114700
- Condition: Cracked
- Location: Cockpit
- Part time: 1,961 hours, 9,365 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION WE FOUND 3 SCREWS ON THE 25 DEGREE FRAME THAT WERE PULLED THROUGH AFTER FURTHER INVESTIGATION WE FOUND THE 25 DEGREE FRAME CRACKED ABOUT AN INCH ABOVE THE TOP CO-PILOTS DOOR HINGE. THIS IS CRACKED COMPLETELY THRU ALL THE WAY AROUND. THIS IS ROUGHLY STATION 1550 AND WATERLINE -2035. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPAIR.
